# SDR DALA2019050402834

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 60,460 hours, 22,137 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1058962) DURING INSPECTION FOUND CRACKED SERVICE DOOR CUT OUT STUB FRAME BS 296.4 AND STR 17R AT FWD GALLEY AREA. FRAME BS 296.4 AND STR 17R AT FWD GALLEY AREA ASPER PRI 577466-14 REVISION 0,1,2 AND ER/A 577466-14AD REVISION ORIGINAL.
